# SDR AALA20180408002

- Difficulty date: April 8, 2018
- Submitted: April 13, 2018
- Operation: Air carrier
- Aircraft: N937AN
- Make and model: Boeing 737823
- Aircraft serial: 30082
- Aircraft time: 53,562 hours, 21,956 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A566021
- Condition: Corroded
- Location: Bs 950-958
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FLOOR SUPPORT FROM STATION 950 TO STATION 958, LBL 51 TO LBL 52. REPLACED FLOOR SUPPORT PER AARD 51-00-05-1 AND BOEING DRAWING #147A5660.
